# SDR ABXA9800403

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 32802651
- Condition: Out Of Adjust
- Location: Rt Mlg Ww
- Component: Doug
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH THE GEAR UP, RIGHT GEAR DOOR INDICATED 'NOT LATCHED'.  CYCLED GEAR TWICE, NO CHANGE.  ACCOMPLISHED ALTERNATE UPLATCH PROCEDURES.  LIGHTS REMAINED ON THROUGHOUT FLIGHT.  ADJUSTED RIGHT MAIN LANDING GEAR DOOR SENSOR TARGET STOP IAW DC8 MM 32-60-00, OPS CHECKED GOOD.
